Monti, Roberto

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2013 | 2009

2013

Balogh, Zoltan M.; Monti, Roberto; Tyson, Jeremy T. (2013). Frequency of Sobolev and quasiconformal dimension distortion. Journal de mathématiques pures et appliquées, 99(2), pp. 125-149. Gauthier-Villars 10.1016/j.matpur.2012.06.005

2009

Monti, Roberto; Rickly, Matthieu (2009). Convex isoperimetric sets in the Heisenberg group. Annali della Scuola normale superiore di Pisa - classe di scienze, 8(2), pp. 391-415. Pisa: Scuola normale superiore di Pisa

Provide Feedback